MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE

AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE
Model Number LSBK1-AX-05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient did not incur any type of injury due to this event.
 
Event or Problem Description
On (b)(6) 2024, two days post implantation it was discovered that the anchor bolts and electrodes were damaged due to patient seizures and combative behavior.One anchor bolt was bent and the other one broken off into 2 pieces.This caused both electrodes to be damaged.The patient required additional surgery for the removal of the broken anchor bolt and replacement of the electrodes.
 
Additional Manufacturer Narrative
The patient did not incur any type of injury due to this event.Updated 12/10/2024: the customer clarified our devices were not at fault but rather the violent seizures and "combative nature" of the patient damaged the bolts.The root cause has been identified as the patient movement (violent seizures, combative behavior) that led to the breaking of the bolts.There are no corrective actions at this time.
 
Event or Problem Description
On 11/8/2024 , two days post implantation it was discovered that the anchor bolts and electrodes were damaged due to patient seizures and combative behavior.One anchor bolt was bent and the other one broken off into 2 pieces.This caused both electrodes to be damaged.The patient required additional surgery for the removal of the broken anchor bolt and replacement of the electrodes.

Brand Name
ANCHOR BOLT KIT, LSB STYLE
Common Device Name
ANCHOR BOLT KIT, LSB STYLE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key20834260
Report Number2183456-2024-00011
Device Sequence Number11728217
Product Code GZL
UDI-Device Identifier00841823104267
UDI-Public841823104267
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/01/2026
Device Model NumberLSBK1-AX-05
Device Catalogue NumberLSBK1-AX-05
Device Lot Number888889890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown